Publication
Title
Indeterministic effects in the category of effect algebras and the passage to the semiclassical limit
Author
Abstract
Language
English
Source (journal)
International journal of theoretical physics. - New York
Publication
New York : 2004
ISSN
0020-7748
Volume/pages
43:12(2004), p. 2325-2354
ISI
000226116400001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 02.08.2018
To cite this reference